Skip to main content
Log in

On the coperiodic hull of a separableP-group

  • Published:
Algebra and Logic Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature cited

  1. L. Fuchs, Infinite Abelian Groups, Vol. I, Academic Press, New York (1970).

    Google Scholar 

  2. L. Fuchs, Infinite Abelian Groups, Vol. II, Academic Press, New York (1973).

    Google Scholar 

  3. A. Mader, "The fully invariant subgroups of reduced algebraically compact groups," Publ. Math. Debrecen,17, No. 1–4, 299–306 (1970).

    Google Scholar 

Download references

Authors

Additional information

Translated from Algebra i Logika, Vol. 28, No. 2, pp. 207–226, March–April, 1989.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Moskalenko, A.I. On the coperiodic hull of a separableP-group. Algebra and Logic 28, 139–151 (1989). https://doi.org/10.1007/BF01979377

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01979377

Keywords

Navigation